# SDR 96ZZZM690

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 4879 - JFK - CREW REPORTS UNSAFE GEAR LIGHT WHEN GEAR RETRACTED.  SAFELY RETURNED TO JFK.  REMOVED LARGE AMOUNTS OF ICE FROM LANDING GEAR SWITCHES.  (M)
